# SDR QXEA200600817

- Difficulty date: March 17, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,809 hours, 28,008 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - CORROSION ON TRY BRACKETS FOR LOWER SHELF OF GALLEY.  REMOVED AND REPLACED BRACKETS WITH NEW FROM STOCK FOR LOWER SHELF IN GALLEY.
